Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had circumcision. Developed red and raw scrotum. Cause?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5176 Questions
I had a circumcision 10 days ago. I finished the antibiotics. Yesterday I developed a red and raw scrotum. Painful and difficult to sleep and walk. Any idea what would cause this?
Posted Mon, 23 Sep 2013 in Men's Health
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
It could be allergic reaction .

Detailed Answer:

Thanks for your query.

You have undergone surgery of Circumcision 7 days back and have redness of the scrotum.

Most likely this happens due to allergic reaction to antimicrobial solution or spirit used to clean and drape the genitals and scrotum before starting surgery.

Please consult qualified dermatologist for clinical examination and further treatment.
You may need to take antibiotic for few more days along with anti allergic medication orally and topical anti allergic cream for local application.

Hope I have answered your query. Please feel free to ask if you any more questions ,I shall be happy to help you.

Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor